# SDR SWAA2020050145235

- Difficulty date: April 27, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 13,587 hours, 5,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT O/B EMERG FLASHLIGHT DOES NOT TEST / REMOVED & REPLACED AFT O/B FLASHLIGHT AMM 25-64-00CLEARING # 76285
